Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
51 Real Linear Operators and Factorization of Real Polynomials Arindama Singh Mathematics News Letter of RMS

Volume: 32 Page: 1-6

2021
52 A consistent energy integral model for a film over a substrate featuring topographies Sanjib Kr Pal, Y V S S Sanyasiraju & R Usha International Journal for Numerical Methods for Fluids

Volume: 93 Page: 3424–3446 DOI:10.1002/fld.5040

2021
53 On the existence of uniformly bounded self-adjoint bases in GNS spaces D.De and K. Mukherjee preprint

2021
54 On bounded coordinates in bimodules D.De and K. Mukherjee preprint

2021
55 Shape Preserving Aspects of Bivariate α-Fractal Function N. Vijender, A. K. B. Chand Fractals

Volume: 29(7) Page: 2150178-1734 DOI:10.1142/S0218348X21501784

2021
56 Parameter identification of constrained data by a new class of rational fractal function S. K. Katiyar, A. K. B. Chand, Sangita Jha Sibirskii Zhurnal Vychislitel'noi Matematiki

Volume: 24(3) Page: 261-276 DOI:https://doi.org/10.15372/SJNM20210303

2021
57 Approximation by shape preserving fractal functions with variable scalings Sangita Jha, A. K. B. Chand, M. A. Navascues Calcolo

Volume: 58(1) Page: 1-24 DOI:https://doi.org/10.1007/s10092-021-00396-8

2021
58 Generalized bivariate Hermite fractal interpolation function Sangita Jha, A. K. B. Chand, M. A. Navascues Numerical Analysis and Applications

Volume: 14(2) Page: 103-114 DOI:https://doi.org/10.1134/S1995423921020014

2021
59 Quantum Bernstein fractal functions N Vijender, A. K. B Chand, M. A. Navascués, M. V. Sebastián Computational and Mathematical Methods

Volume: 3(3) Page: e118 DOI:https://doi.org/10.1002/cmm4.1118

2021
60 DISTRIBUTION OF LINEAR FRACTAL INTERPOLATION FUNCTION FOR RANDOM DATASET WITH STABLE NOISE M. Kumar. N. S. Upadhye, A. K. B. Chand Fractals

Volume: 29(4) Page: 2150086 DOI:https://doi.org/10.1142/S0218348X21500869

2021